# SDR ASAA2022113040998

- Difficulty date: November 30, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,874 hours, 15,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB LT A/C PACK LIGHT ILLUMINATED. RAN THE QH PACK CHECKLIST PAT LT EXTINGUISHED AFTER TRIP RESET WITHIN A COUPLE MINUTES PACK LT ILLUMINATED AGAIN . RAN PACK QRH CHECKLIST AGAIN. TRIP RESET EXTINGUISHED THE LT. CHECKED LEFT PACK TEMP. STARTED RISING AGAIN RIGHT AWAY UNTIL PACK LT CAME ON A THIRD TIME. SHUT DOWN LEFT A/C PACK IAW QRH PRESSURIZATION NORMAL. GROUNDED - YES.  FLAP SWITCH CHECKS GOOD, CONNECTOR D46040 PIN M TO GND DURING SEVERAL FLAPS UP AND NOT UP CYCLES IAW WDM 21-51-14. LH DEFLECTOR DOOR FAILS TO STOW AT STEP (9)A  AMM 21-51-00-730-802 RADA OP TEST. DEFECTOR DOOR SLOWLY MOVES TOWARD STOWED THEN STOPS HALF WAY. RAM AIR SYSTEM OPS TESTED GOOD IAW AMM 21-51-00-730-802. BITE CHECKED TEMP CONTROL GOOD. RAN PACK, NO FAULTS NOTED.  ORIGINAL SUBMISSION DATE:  12/5/2022
